Submitted by Dr T on January 13, 2011 – 3:55pm
I have been leading a stressful life.I m 28 year old man.few months back..i had high BP of 150/100.Tuk some medication..but cudnt carry on.my condition has deteriorated a bit more.now i have longer bouts of breathlessness..discomfort in chest n left hand.headache.have high pulse rate of around 100+ on quite a number of times.today had 110+.what should i do n how bad is my condition
Hypertension, Tachycardia, Dyspnea, you need to see a doctor! I cannot tell you what is going on w/o an interview, an exam and some test results: blood work, EKG, Chest Xray, possibly cardiac ECHO.
You can read more here:
Many things can trigger palpitations, including:
- Strong emotions
- Vigorous physical activity
- Medicines such as diet pills and decongestants
- Caffeine, alcohol, nicotine, and illegal drugs
- Certain medical conditions, such as thyroid disease or anemia (a low blood count).
These factors may make the heart beat faster or stronger than usual. Avoid caffeine etc. meanwhile.
Hope this helps,